# SDR ASAA0742087

- Difficulty date: September 21, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 26,733 hours, 15,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Condition: Dented
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP UPPER SURFACE HAS DENT.  REPAIRED IAW BOEING SRM CHAPTER 51 70 10 REPAIR 3.
